| Model Number |
S601 |
| Medical Device Problem Code |
Telemetry Discrepancy (1629)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/05/2022
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that this device was unable to be interrogated and was subsequently explanted and replaced to resolve the event.No additional adverse patient effects were reported.The device is expected to be returned for analysis, but has not yet been received.
Additional Manufacturer Narrative
The returned device was thoroughly inspected and analyzed upon receipt at our post market quality assurance laboratory.Visual examination of the device header and case noted no anomalies.Dimensional analysis of the header was completed.Each port measured as expected.The device was then exposed to simulated heart load conditions, and the pacing, and sensing functions were tested.Impedance testing was completed and all measurements were within normal limits.The device operated appropriately with no interruptions in therapy output at the returned programmed settings.A series of electrical tests was also performed, and again, normal device function was observed.Analysis did not identify any device characteristics that would have caused or contributed to the reported clinical observations.
Event or Problem Description
It was reported that this device was unable to be interrogated and was subsequently explanted and replaced to resolve the event.No additional adverse patient effects were reported.The device was received for analysis.